Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


una pregunta
Nov 28, 2011

HAbra algun medico o profesonal de la mediciona que me pueda orientar en cuanto al uso de esteroides de personas con hiv (yo entreno duro en el gym)??? necesito obtener una respuesta nelson ya que por lo que veo solo en USA este metodo es impulsado por ti o colegas tuyos...te agradeceria mucho que me dieras un rayito de esperanza...

Response from Mr. Vergel

Tu mismo puedes ayudarte.

Cuando te hagan otros examenes de sangre ve como estan las enzimas del higado y la hemoglobina. Tambien mide tu presion arteriar a ver si la tienes alta. Tambien que te midan el antigeno especifico prostatico. Todos esos exames muestran los valores normales y tu puedes saber si estan fuera de rango.

No hay doctor que te ayude en esto ya que la mayoria esta en contra de anabolicos.

Los unicos esteroides que han sido estudiados en VIH es la nandrolona, oxandrolona y la testosterona. El winstrol inyectable o oral y otros pueden causar problemas del higado. Es tu decision si vas a usar esteroides no estudiados en en el VIH. Yo no creo que es necesario usar otros fuera de la lista que te di y la cual explico claramente en mi libro gratis Libro gratis Fortalecete y Vive

Nelson



Previous
Ending the Aids epidemic
Next
Cleanse Herbs

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement